U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

can you tell me if there are antidepressants that cause vomiting?

1 doctor answer5 doctors weighed in
Dr. Mara Fiorentino
Psychiatry 36 years experience
Nausea and vomiting : Any antidepressant can cause nausea and vomiting, since they stimulate the receptors linked to those responses. Most likely 10-15 per cent of people taking ssri antidepressants will stop the treatment due to those symptoms. It is possible that another antidepressant will not cause the problem, therefore your doctor will try another antidepressant and observe.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 32-year-old male asked:
2 doctor answers6 doctors weighed in
A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 32-year-old member asked:
1 doctor answer3 doctors weighed in
A 45-year-old member asked:
1 doctor answer6 doctors weighed in
A 49-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.